# SDR DALA2023020300860

- Difficulty date: January 27, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50059
- Aircraft time: 5,501 hours, 2,480 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 8140 - ATO - DURING THROTTLE UP DUE TO A RT FUEL EJECTOR FAIL MESSAGE AT ABOUT 55% N2. WHEN THROTTLE WAS BROUGHT BACK TO IDLE, CREW RECEIVED AN ENGINE 2 LOW FUEL PRESSURE MESSAGE. CORRECTIVE ACTION: FOUND MULTIPLE FUEL FEED PIPES WITH DAMAGED/CRACKED FLANGES. REPLACED TEE 280 WITH CHECK VALVES AND TUBES 50,60 AND ASSOCIATED COUPLINGS PER AMP 28-21-80-07. REPLACED EJECTOR PUMP AND MOTIVE FLOW CHECK VALVE. (LP# 9636392)
